# SDR RAIA2008112500003

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 22,456 hours, 21,260 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, CREW RECEIVED A LG AIR/GROUND FAILURE MESSAGE ON THE EICAS. MAINTENANCE REPAIRED WIRING AT THE LT AFT A/G SWITCH.  SYSTEM OPS CHECKED GOOD FOLLOWING REPAIR.
